I'm going through Effexor w/d now. It is literally hell on earth for me. I got myself down to 37.5 ER a year ago from 150....and I was siick to death of the weight gain, sexual side effects, etc. I am a 21 year old college senior and have been on this shyt since 10th grade, or age 15. SO wrong. I decided I was done. I knew this was gonna suck because Im one of those people who if they forgot their dose the night before would know it the second I'd wake up. UGHHHHH forgot my damn Effexor. So I'd take it, roll over, nap, and then 45 mins later I'd be fine. So here I am, trying to quit cold turkey, and I am STRUGGLING. Cant eat, diarrhea, restlessness, feeling nauseaus, pain everywhere, that "out of body" feeling...liike youre floating on drugs, but its a BAD TRIP. My brain feels like a penny and my head like a tin can and everytime I move I feel my brain being thrashed from side to side. I cry randomly and constantly. Every molecule in my body is screaming at me that something is wrong. But something smaller than a peanut is not going to control my effing life. I want to whoop this things ***! I was just wondering what everyone elses experience going off was...I'm trying the prozac thing and I guess thats helping a little....but how long til I'm done? how long until it doesnt hurt? Ive heard some say up to three weeks...not good to hear on day 3. Any other ideas on making it bareable, getting it OUT faster? I'd love to hear from anyone.
You absolutely can't go off this stuff cold turkey - you're already feeling the nasty effects. You have to remember that this drug is in every cell in your brain. It is as painful, some say more, then getting off heroine. I did a rapid wean off Cymbalta, which is like Effexor, and I did it in 6 weeks, because they needed to get me on a drug for Bipolar instead. I had to take anti-nauseants and ativan to get through it. I was splitting the smallest capsules into grains, my last dose I counted 20 grains. For me, Cymbalta was triggering my Bipolar. Some folks switch to another med when they get to a low dose, but regardless of how you wean off, it's really important that you have your doctor following your progress, you don't have to do this alone. There are other meds on the market which don't have the drastic side effects, but I do have to say, the med doesn't make you gain weight, it's the craving for food. The drug I'm on now, has that risk, but I've actually lost appetite. Many folks with depression emotionally eat, and if you have been, it means the med isn't the right one for you as it's not working well.
See your doctor and have a chat with him/her and see if they can help.
you hang in there im on my 6th day off zoloft and i felt like u im feeling 80percent better im going onto lovan in 2 days by doc request i was using magnesuim from the health food shop it helped the foggy feeling aches and anxity but ask the health shop first cause it might not suit u or react, panadol sleep when u can
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.